2019
Том 71
№ 11

All Issues

Yurchenko I. V.

Articles: 3
Article (Ukrainian)

Asymptotic stability of solutions of systems of stochastic differential equations in the critical case

Yasinskaya L. I., Yurchenko I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 11. - pp. 1558–1565

We consider the problem of mean square stability and instability of trivial solutions of systems of stochastic differential equations with random operators in the critical case.

Article (Ukrainian)

On one problem of stochastic control

Sverdan M. L., Yasinsky V. K., Yurchenko I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 11. - pp. 1566–1573

We prove a comparison theorem for solutions of nonlinear stochastic differential equations with Poisson perturbations and delay. We consider one problem of stochastic control.

Article (Ukrainian)

Mean-square asymptotic stability of solutions of systems of stochastic differential equations with random operators

Yasinskaya L. I., Yasinsky V. K., Yurchenko I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 7. - pp. 990–1001

We obtain conditions of asymptotic behavior of trivial solutions of systems of stochastic differential equations with random operators.